# SDR ASAA0580469

- Difficulty date: August 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND NOSE LANDING GEAR WHEELWELL LEFT SUPPORT FRAME UPPER FASTENER CRACKED.  STOP DRILLED CRACK.  INSTALLED REPAIR ANGLE, SHIM, AND CLIP
